# SDR SWIA202053108

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 41,320 hours, 36,638 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AFTER TAKEOFF.  EXECUTED ZERO FLAP LANDING.  VERTICAL SPEED AT TOUCHDOWN UNKNOWN, BUT SUSPECTED <400.  COMPLIED WITH AD.  PERFORMED FLAP FAIL TROUBLESHOOTING PER FIM.  FOUND LT BPSU FAULTED FOR FURTHER T/S AND REPLACEMENT OF LT BPSU.
